Alert archive / Pennsylvania / Frost Advisories in 2012
Frost Advisory 12, NWS State College, PA
NWS State College, PA issued this frost advisory at Oct 10, 2012, 6:08 PM EDT for 7 counties in Pennsylvania. It took effect at Oct 11, 2012, 5:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2012, 6:08 PM EDT (22:08 UTC)
- In effect from
- Oct 11, 2012, 5:00 AM EDT
- Expired
- Oct 11, 2012, 9:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Centre County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 66 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS71 KCTP 102208 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 608 PM EDT WED OCT 10 2012 ...A COLD NIGHT IN STORE FOR THE REGION... .HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES...A DIMINISHING WIND AND LOW TEMPERATURES OVERNIGHT. PAZ017-024-033-110615- /O.NEW.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/ CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET 608 PM EDT WED OCT 10 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. * TEMPERATURES...IN THE UPPER 20S AND LOW 30S. * TIMING...EARLY WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ018-019-025>027-034>036-110615- /O.NEW.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/ NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD- FULTON-FRANKLIN- INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA... HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG 608 PM EDT WED OCT 10 2012 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...EARLY WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
2 follow-up statements
907 WWUS71 KCTP 110509 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 109 AM EDT THU OCT 11 2012 ...A COLD START TO THIS THURSDAY ACROSS THE REGION... .HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES... A DIMINISHING WIND AND COLD TEMPERATURES EARLY TODAY. PAZ017-024-033-111300- /O.CON.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/ CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET 109 AM EDT THU OCT 11 2012 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ018-019-025>027-034>036-111300- /O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/ NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD- FULTON-FRANKLIN- INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA... HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG 109 AM EDT THU OCT 11 2012 ...A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT
257 WWUS71 KCTP 110742 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 342 AM EDT THU OCT 11 2012 ...A COLD START TO THIS MORNING ACROSS THE REGION...WITH EVEN COLDER TEMPERATURES AND A WIDESPREAD HARD FREEZE EXPECTED FOR LATE FRIDAY NIGHT AND EARLY SATURDAY... .HIGH PRESSURE BUILDING INTO THE AREA WILL BRING CLEARING SKIES... A DIMINISHING WIND AND COLD TEMPERATURES EARLY TODAY. ANOTHER AREA OF HIGH PRESSURE WILL BECOME CENTERED RIGHT OVER CENTRAL PENNSYLVANIA EARLY SATURDAY...CAUSING TEMPERATURES TO FALL INTO THE MID AND UPPER 20S ACROSS THE CENTRAL AND NORTHERN MOUNTAINS...AND LOWER 30S ACROSS THE LOWER SUSQUEHANNA VALLEY. PAZ017-111600- /O.CAN.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/ /O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/ CLEARFIELD- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD 342 AM EDT THU OCT 11 2012 ...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...THE FREEZE WARNING FOR EARLY TODAY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WARNING HAS BEEN CANCELLED. * TEMPERATURES...IN THE UPPER 30S TO LOWER 40S EARLY TODAY. LOWS AROUND DAYBREAK SATURDAY WILL LIKELY BE IN THE MID 20S. * TIMING...LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS WILL LIKELY BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ024-033-111300- /O.CON.KCTP.FZ.W.0020.121011T0800Z-121011T1300Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 342 AM EDT THU OCT 11 2012 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ018-019-025>027-034-035-111600- /O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/ /O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/ NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-BEDFORD- FULTON- INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA... HUNTINGDON...MOUNT UNION...LEWISTOWN...BEDFORD...MCCONNELLSBURG 342 AM EDT THU OCT 11 2012 ...A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURES...LOWS IN THE MID 30S EARLY TODAY. LOWS AROUND DAYBREAK SATURDAY WILL LIKELY BE IN THE UPPER 20S TO AROUND 30 DEGREES. * TIMING...EARLY THIS THURSDAY MORNING...AND LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ036-111300- /O.CON.KCTP.FR.Y.0012.121011T0900Z-121011T1300Z/ FRANKLIN- INCLUDING THE CITY OF...CHAMBERSBURG 342 AM EDT THU OCT 11 2012 ...A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...BETWEEN 35 AND 40 EARLY TODAY. * TIMING...EARLY THIS THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF NOT PROTECTED OF BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ010>012-028-037-041-045-046-049>053-058-111600- /O.NEW.KCTP.FZ.A.0012.121013T0600Z-121013T1300Z/ ELK-CAMERON-NORTHERN CLINTON-JUNIATA-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM... RENOVO...MIFFLINTOWN...MANSFIELD...WELLSBORO...TROUT RUN... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 342 AM EDT THU OCT 11 2012 ...A FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE NORTHERN MOUNTAINS...AND UPPER 20S TO AROUND 30 DEGREES IN COMMUNITIES TO THE SOUTH OF INTERSTATE...AND ELSEWHERE THROUGHOUT THE SUSQUEHANNA VALLEY. * TIMING...LATE FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ LAMBERT/CERU
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 10, 5:18 PM EDT, 50 minutes earlier.
Area forecast discussion, Oct 10, 5:18 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT WED OCT 10 2012 .SYNOPSIS... A STRONG COLD FRONT WILL PASS SOUTHEAST OF PA THIS EVENING. HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC STATES ON THU... FOLLOWED BY ANOTHER COLD FRONT ON FRIDAY. COLD HIGH PRESSURE WILL BUILD IN FRIDAY NIGHT FROM THE NORTHERN PLAINS...BRINGING THE THREAT OF A WIDESPREAD FROST AND FREEZE TO THE AREA. TEMPERATURES WILL MODERATE TO ABOVE NORMAL EARLY NEXT WEEK... AS HIGH PRESSURE MOVES OFF THE COAST...AND A DEEP LOW TRACKS NORTHWARD ACROSS THE GREAT LAKES. MUCH OF THE PERIOD WILL BE ON THE DRY SIDE. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... COLD FRONT PUSHING THRU THE SUSQ VALLEY AT 21Z. IN IT/S WAKE...LAKE EFFECT -SHRA NOW FALLING ACROSS THE N MTNS. BASED ON LATEST RADAR TRENDS...HAVE INCREASED POPS TO NR 100 PCT THIS EVENING ACROSS THE LAKE EFFECT BELT OF NW WARREN CO. UPPER LVL SHORTWAVE WILL PASS THRU THE AREA LATE THIS EVENING...CAUSING LOWERING INVERSION HGTS AND DIMINISHING LE SHOWERS ACROSS THE NW MTNS. AFTER 06Z...ANY LINGERING -SHRA SHOULD BE CONFINED TO NW WARREN CO. OTHER CONCERN OVERNIGHT IS THE POSSIBILITY OF A KILLING FREEZE ACROSS THE LAUREL HIGHLANDS. HIGH PRES APPROACHING FROM THE OHIO VALLEY WILL CAUSE SKIES TO CLEAR AND WINDS TO DIE DOWN...LIKELY ALLOWING TEMPS TO FALL TO NR 30F ACROSS THE LAURELS BASED ON 15Z SREF. MAY NEED TO CONSIDER A FREEZE WARNING FOR LATE TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... ASIDE FROM JUST SOME SCT-BKN MORNING STRATO CU ACROSS THE NW MTNS...THURSDAY WILL FEATURE MOSTLY SUNNY TO SUNNY SKIES AND EXCELLENT VSBY. WEST TO SOUTHWEST WINDS WILL AVERAGE 7-10 KTS WITH SOME GUSTS INTO THE MID TEENS DURING THE LATE MORNING/AFTERNOON HOURS AS MIXING DEEPENS TO 3-4 KFT AGL. TEMPS WILL AVERAGE SLIGHTLY BELOW NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... NOT A LOT OF CHANGE FROM RECENT DAYS. THE COMBINATION OF SW FLOW...INCREASING CLOUDS AHEAD OF NEXT COLD FRONT SHOULD PREVENT FROST...FREEZE ISSUES THU NIGHT. A FEW SHOWERS ARE POSSIBLE FRIDAY...ESPECIALLY DURING THE MORNING AND MIDDAY HOURS HOURS ACROSS THE NRN AND WESTERN MTNS. MOISTURE IS ONCE AGAIN QUITE LIMITED AHEAD OF THIS NEXT COLD FRONT. FRIDAY NIGHT LIKELY TO RESULT IN WIDESPREAD FROST...FREEZE ISSUES...AS A SPRAWLING 1035 MB HIGH PRESSURE BECOMES CENTERED RIGHT OVER CENTRAL PENN BY 12Z SATURDAY. A MODERATING TREND IS IN STORE FOR SAT...BUT THE REAL MILD TEMPS WILL ARRIVE SUNDAY INTO MONDAY...AS A MODERATE LOW LIFTS NE ACROSS THE LAKES. SOME SHOWERS POSSIBLE WITH WARM FRONT SATURDAY NIGHT AND MORE SHOWERS WITH COLD FRONT LATER SUNDAY INTO MONDAY...HIGHEST CHC ACROSS THE NW. OVERALL...MUCH OF THE TIME WILL BE ON THE DRY SIDE. VERY STRONG SW FLOW OF WARM AIR WILL WORK IN ON SUNDAY INTO MONDAY. TEMPS AT 850 MB COULD EXCEED TO PLUS 10...COULD SEE TEMPS IN THE 70S. SLIGHTLY COOLER FOR LATER MONDAY INTO WED. SOME CHC OF SHOWERS BY THU. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... BEHIND THE COLD FRONT...WINDS WILL TURN WESTERLY AND BECOME GUSTY...MAYBE AS STRONG AS 15-25KT THIS AFTERNOON/EARLY EVENING BEFORE GRADUALLY DIMINISHING. MOST OF THE REGION WILL REMAIN VFR AFTER FROPA...BUT MVFR CONDITIONS WILL RETURN TO NW MTNS LATE THIS EVE. OUTLOOK... THU...MAINLY VFR. FRI...VFR...BUT MVFR POSS IN SCATTERED SHOWERS WITH A COLD FRONTAL PASSAGE...ESPECIALLY WESTERN HIGH TERRAIN. SAT...NO SIG WX. SUN-MON...MAINLY VFR...WITH MVFR WITH CHANCE -RA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/MARTIN NEAR TERM...FITZGERALD/LA CORTE SHORT TERM...LA CORTE/MARTIN LONG TERM...MARTIN AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, Oct 10, 5:52 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 552 AM EDT WED OCT 10 2012 PAZ004>006-010>012-017-018-024-033-037-041-042-058-111000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- SCHUYLKILL- 552 AM EDT WED OCT 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WIDESPREAD FREEZE IS EXPECTED LATE FRIDAY NIGHT AND EARLY SATURDAY AS THE CENTER OF HIGH PRESSURE DRIFTS OVERHEAD... ACCOMPANIED BY CLEAR SKIES AND LIGHT WIND. LOW TEMPERATURES AROUND SUNRISE SATURDAY WILL LIKELY BE IN THE MID TO UPPER 20S. SOME OF THE PERENNIAL COLD MOUNTAIN VALLEY COULD SEE LOWS APPROACH THE 20 DEGREE MARK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034>036-045-046-049>053-056-057-059-063>066-111000- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 552 AM EDT WED OCT 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WIDESPREAD FROST IS EXPECTED LATE FRIDAY NIGHT AND EARLY SATURDAY AS THE CENTER OF HIGH PRESSURE DRIFTS OVERHEAD... ACCOMPANIED BY CLEAR SKIES AND LIGHT WIND. LOW TEMPERATURES AROUND SUNRISE SATURDAY WILL LIKELY RANGE FROM 30 TO 35 DEGREES. SOME OF THE NORMALLY COLDER RURAL VALLEYS COULD SEE LOWS IN THE UPPER 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 6:08 PM EDT | Freeze Warning | CTP | Cambria, Clearfield, Somerset | 15 hr |
Nearby
Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.